# SDR ASOA2015040912579

- Difficulty date: March 10, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,481 hours, 10,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE RT SIDE FUSELAGE NEAR LOW PSI AIR CONDITION.  COMPLIED WITH PERMANENT REPAIR ON GOUGE RT SIDE FUSELAGE IAW EC/TC EA 30-2014-005.  REMOVED FINISH IAW SRM 51-26-00-001-001-A01.  RESTORED EXTERNAL SURFACE PAINT, REPAIR AREA, IAW SRM TASK 51-25-01-001-001-A01.  COMPLIED WITH EA 30-2014-005, SECTION III, PERMANENT REPAIR.  RECEIVED EC/TC EA 30-2014-005 AND VERIFIED ALL STEPS HAVE BEEN COMPLETED.
